# SDR CALA2014050690970

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 69,965 hours, 24,484 cycles
- Engine: Pwa PW2040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NLG NOT COMPRESSED SENSOR, S10067, FLEXIBLE CONDUIT DAMAGED AMM 32-09-08 PAGE 201.  REMOVED SENSOR & INSTALLED NEW ELBOW.
